# SDR TRAX200701642

- Difficulty date: October 30, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INNER SKIN OF PAX DOOR CORROSION FOUND AT MANY PLACES AROUND ANCHOR NUT.   CORROSION FOUND ON PAX DOOR INNER SKIN HAS BEEN BLENDED AND FOUND WIHTIN LIMITS IAW SRM 51-21-42 AND SRM 52-11-00 FIG 301 MATERIAL THICKNESS: 0.050 MATERIAL REMOVED: 0.002. WITHIN LIMITS AS PER SRM: 53-00-00 .
